# SDR AALA20040294

- Difficulty date: February 28, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: P4010051111
- Part serial: 1553B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - LAST ROWS OF EMERGENCY LIGHTS REMAIN ON WHEN A/C IS POWERED DOWN.  REPLACED BATTERY PACK AND CHARGER FOR AFT SEAT LIGHTS AB-5.  SYSTEM GROUND CHECKED NORMAL OPERATION.
